# SDR SWAA2022021112195

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 195CL IS CRACKED IN THE RADIUS OF PANEL ON AFT END / FAIRING PANEL 195CL CRACK IN THE RADIUS ON THE AFT END WAS REPAIRED IAW SRM 51-70-05-2R-6
